# SDR SWAA2016091255674

- Difficulty date: September 1, 2016
- Submitted: September 13, 2016
- Operation: Air carrier
- Aircraft: N398SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27692
- Aircraft time: 68,544 hours, 54,838 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6550821
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE LOWER FUSELAGE ANGLE CRACKED BETWEEN BS 500D TO BS 520.  R & R ANGLE IAW SRM AND DWG.
